# SDR CALA2019051300768

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) THE EEPL HARNESS FOR SEAT ROWS 12 TO 22 IS DAMAGED. REFER TO N/R: 9819035. REMOVED AND REPLACED HARNESS FROM RACEWAY ON ROWS 12 TO 22 IAW AMM 33-51-22-000-801C1. OPS CHECK TO BE ACCOMPLISHED ON CUSTOMER CARD NR 18-3351-1-4705 SEQ 545. WORK ACCOMPLISHED.
